Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS Fort Worth, TX

June 12, 2014Fannin County, Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2014, 5:25 AM CDT for Fannin County, Grayson County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2014, 5:25 AM CDT (10:25 UTC)
Expired
Jun 12, 2014, 6:30 AM CDT
In force
65 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Fannin County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 671 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
671 J/kg
Mixed-layer CIN
-361 J/kg
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WUUS54 KFWD 121025
SVRFWD
TXC147-181-121130-
/O.NEW.KFWD.SV.W.0151.140612T1025Z-140612T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
525 AM CDT THU JUN 12 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 630 AM CDT

* AT 526 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 26 MILES NORTH OF HONEY GROVE TO 4 MILES WEST OF DORCHESTER...
  MOVING SOUTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SAVOY AND TOM BEAN AROUND 535 AM...
  ECTOR...BONHAM...WHITEWRIGHT AND VAN ALSTYNE AROUND 540 AM...
  BONHAM STATE PARK AND DODD CITY AROUND 545 AM...
  LEONARD AND HONEY GROVE AROUND 555 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3386 9586 3340 9588 3335 9634 3336 9639
      3341 9641 3342 9695 3364 9694 3383 9659
      3378 9646 3370 9634 3377 9629 3376 9619
      3381 9618 3385 9613 3385 9601 3388 9600
      3387 9595 3389 9593
TIME...MOT...LOC 1026Z 305DEG 44KT 3394 9595 3350 9673

$$
4 follow-up statements
748 
WWUS54 KFWD 121040
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
540 AM CDT THU JUN 12 2014

TXC147-181-121130-
/O.CON.KFWD.SV.W.0151.000000T0000Z-140612T1130Z/
FANNIN TX-GRAYSON TX-
540 AM CDT THU JUN 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR GRAYSON AND FANNIN COUNTIES...

AT 541 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 19 MILES NORTH OF HONEY GROVE TO 5 MILES WEST OF VAN ALSTYNE...
MOVING SOUTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BONHAM STATE PARK...TRENTON AND DODD CITY AROUND 550 AM CDT...
  WINDOM...HONEY GROVE AND BAILEY AROUND 555 AM CDT...
  LEONARD AROUND 600 AM CDT...
  LADONIA AROUND 605 AM CDT...

LAT...LON 3386 9586 3340 9588 3335 9634 3336 9639
      3341 9641 3342 9695 3364 9694 3383 9659
      3378 9646 3370 9634 3377 9629 3376 9619
      3381 9618 3385 9613 3385 9601 3388 9600
      3387 9595 3389 9593
TIME...MOT...LOC 1041Z 305DEG 44KT 3383 9583 3340 9662

$$
099 
WWUS54 KFWD 121059
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 AM CDT THU JUN 12 2014

TXC147-181-121130-
/O.CON.KFWD.SV.W.0151.000000T0000Z-140612T1130Z/
FANNIN TX-GRAYSON TX-
559 AM CDT THU JUN 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR GRAYSON AND FANNIN COUNTIES...

AT 558 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
CLUSTER OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
CENTERED 4 MILES EAST OF KNOLLWOOD...MOVING SOUTHEAST AT 35 MPH.

THUNDERSTORM WIND GUSTS UP TO 60 MPH REMAIN POSSIBLE ACROSS THE 
SOUTHERN PARTS OF FANNIN AND GRAYSON COUNTIES THROUGH 630 PM.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
  LUELLA AND HOWE AROUND 605 AM CDT...
  BELLS...TOM BEAN AND VAN ALSTYNE AROUND 610 AM CDT...
  SAVOY AROUND 615 AM CDT...
  WHITEWRIGHT AROUND 620 AM CDT...
  ECTOR AROUND 625 AM CDT...
  TRENTON AROUND 630 AM CDT...

LAT...LON 3386 9586 3340 9588 3335 9634 3336 9639
      3341 9641 3342 9695 3364 9694 3383 9659
      3378 9646 3370 9634 3377 9629 3376 9619
      3381 9618 3385 9613 3385 9601 3388 9600
      3387 9595 3389 9593
TIME...MOT...LOC 1058Z 307DEG 32KT 3367 9654

$$
767 
WWUS54 KFWD 121114
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 AM CDT THU JUN 12 2014

TXC147-181-121130-
/O.CON.KFWD.SV.W.0151.000000T0000Z-140612T1130Z/
FANNIN TX-GRAYSON TX-
614 AM CDT THU JUN 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR EASTERN GRAYSON AND FANNIN COUNTIES...

AT 614 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BELLS...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAVOY AND WHITEWRIGHT AROUND 620 AM CDT...
  ECTOR AROUND 625 AM CDT...
  BONHAM AND BONHAM STATE PARK AROUND 630 AM CDT...

LAT...LON 3389 9593 3386 9586 3340 9588 3335 9634
      3336 9639 3341 9641 3344 9677 3369 9668
      3383 9659 3378 9646 3370 9634 3377 9629
      3376 9619 3381 9618 3385 9613 3385 9601
      3388 9600 3387 9595
TIME...MOT...LOC 1114Z 302DEG 30KT 3364 9638

$$
580 
WWUS54 KFWD 121130
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
630 AM CDT THU JUN 12 2014

TXC147-181-121139-
/O.EXP.KFWD.SV.W.0151.000000T0000Z-140612T1130Z/
FANNIN TX-GRAYSON TX-
630 AM CDT THU JUN 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRAYSON AND FANNIN
COUNTIES EXPIRES AT 630 AM CDT...

AT 629 AM CDT THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING
WEAKENED AND WERE NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THUNDERSTORMS ACROSS FANNIN COUNTY. MOVEMENT OF 
THE SHOWER AND THUNDERSTORM ACTIVITY WAS TO THE EAST AT 25 MPH.

LAT...LON 3389 9593 3386 9586 3340 9588 3335 9634
      3336 9639 3341 9641 3344 9677 3369 9668
      3383 9659 3378 9646 3370 9634 3377 9629
      3376 9619 3381 9618 3385 9613 3385 9601
      3388 9600 3387 9595
TIME...MOT...LOC 1129Z 302DEG 30KT 3357 9625

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:37 AM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 12, 3:37 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CDT THU JUN 12 2014

.DISCUSSION...
A SEVERE WEATHER EPISODE IS FORECAST ACROSS PARTS OF NORTH AND
CENTRAL TEXAS THIS AFTERNOON AND EVENING. A SIZABLE AREA OF STRONG
TO EXTREME INSTABILITY WILL BECOME ESTABLISHED BY THIS AFTERNOON
AS LOWER 70S DEWPOINTS OVERSPREAD MUCH OF THE AREA AND JUNE
SUNSHINE HELPS PUSH TEMPERATURES WELL INTO THE 80S AND LOWER 90S.
A THUNDERSTORM OUTFLOW BOUNDARY...PUSHING SOUTH INTO SOUTHERN
OKLAHOMA AT 3 AM CDT...WILL BE THE PRIMARY FOCUS FOR THUNDERSTORM
DEVELOPMENT AS IT CROSSES THE RED RIVER BY THIS AFTERNOON.

PARAMETERS WILL BE IN PLACE FOR DANGEROUS SUPERCELL THUNDERSTORMS
CAPABLE OF VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW
TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY IF DISCRETE
SUPERCELLS CAN DEVELOP IN THE BACKED LOW LEVEL FLOW NEAR THE
OUTFLOW BOUNDARY. STORMS WILL EVENTUALLY ORGANIZE INTO A NEARLY
EAST-WEST LINEAR SYSTEM BY LATE THIS AFTERNOON OR EARLY THIS
EVENING AND DEVELOP TO THE SOUTH SOUTHEAST TONIGHT. INTENSITY OF
CONVECTION WILL TEND TO DIMINISH SOMEWHAT AFTER DARK...BUT DEGREE
OF INSTABILITY SUGGESTS THAT THE STORMS WILL LIKELY REMAIN SEVERE
WITH A DAMAGING WIND AND LARGE HAIL POTENTIAL UNTIL THEY EXIT THE
COUNTY WARNING AREA AFTER MIDNIGHT.

THE POPS TODAY WILL BE HIGHEST ALONG AND EAST OF INTERSTATE 35
WHERE BEST LOW LEVEL CONVERGENCE AND STRONGEST INSTABILITY WILL
FOCUS GREATEST COVERAGE OF STORMS. A STRONG CAP IN PLACE ACROSS
THE AREA...WHICH WILL ALLOW INSTABILITY TO BUILD TO STRONG TO
EXTREME LEVELS...ALSO ARGUES FOR LOWER POPS WEST AND HIGHER POPS
EAST TODAY. THE CAP WILL BE STRONGEST IN AREAS WEST OF INTERSTATE
35 AND SHOULD LIMIT CONVECTIVE COVERAGE ALONG AN ADVANCING COLD
FRONT LATER TODAY. IN AREAS EAST OF INTERSTATE 35...THE CAP IS
WEAKER AND THE MESOSCALE FORCING FOR ASCENT ALONG THE ADVANCING
OUTFLOW BOUNDARY WILL BE STRONGER. THESE FACTORS JUSTIFY THE
LIKELY POPS FOR THE AFTERNOON AND EVENING HOURS IN AREAS EAST OF
INTERSTATE 35.

LINGERING SHOWERS IN THE SOUTHEAST ZONES WILL END FRIDAY MORNING
AS LARGE SCALE SUBSIDENCE DEVELOPS BEHIND SHORTWAVE TROUGH MOVING
INTO THE SOUTHEAST U.S. UPPER RIDGING BECOMES RE-ESTABLISHED
ACROSS THE AREA THIS WEEKEND...KEEPING CONDITIONS RAIN FREE...BUT
WARM AND MUGGY. SOME OF THE MEDIUM RANGE MODEL GUIDANCE SUGGESTS
THAT A WEAK UPPER WAVE MAY AFFECT TEXAS BY EARLY NEXT WEEK...BUT
CONFIDENCE ON THAT SCENARIO IS LOW AT THIS TIME. WILL MAINTAIN A
DRY FORECAST INTO THE MIDDLE OF NEXT WEEK...WITH NEAR NORMAL
TEMPERATURES EXPECTED.

09

&&

.AVIATION...
/ISSUED 1130 PM CDT WED JUN 11 2014/
THE THUNDERSTORM COMPLEX WHICH DEVELOPED WEST OF THE REGION
EARLIER THIS EVENING HAS DIMINISHED ON THE NORTHERN END AND THE
IMMEDIATE THREAT FOR CONVECTION SHOULD REMAIN SOUTHWEST OF ALL TAF
SITES.

MEANWHILE...ADDITIONAL THUNDERSTORMS GENERATED BY A SHORTWAVE
TROUGH OVER THE PLAINS CURRENTLY EXTEND ALONG A LINE FROM NORTHERN
KANSAS INTO THE NORTHEASTERN TEXAS PANHANDLE. THESE STORMS ARE
QUICKLY BECOMING ORGANIZED AND ARE EXPECTED TO MOVE SOUTHEAST ACROSS
OKLAHOMA OVERNIGHT. 30KT LOW LEVEL JET WINDS SHOULD ALLOW THE
THUNDERSTORM COMPLEX TO MAINTAIN ITSELF AS IT CROSSES THE RED
RIVER DURING THE EARLY MORNING HOURS THURSDAY. THE LATEST HI-RES
GUIDANCE SUGGESTS SHOWERS WITH OCCASIONAL EMBEDDED THUNDER WOULD
REACH THE DALLAS-FORT WORTH AREA AROUND 6 AM / 11Z. STORMS WILL
PROBABLY BE WEAKENING DURING THAT TIME BUT WE WILL INCLUDE
PREVAILING -SHRA WITH VCTS IN THE 11-14Z TIME FOR THE
METROPLEX...THEN 13-15Z AT KACT.

THE SHORTWAVE IS PROGGED TO DROP SOUTHEAST ACROSS TEXAS THURSDAY
AFTERNOON WITH ITS ACCOMPANYING COLD FRONT IN TOW. THUNDERSTORM
COVERAGE AND INTENSITY WILL DEPEND ON THE AMOUNT OF RECOVERY
DURING THE DAY FOLLOWING ANTICIPATED MORNING CONVECTION. WE STILL
BELIEVE THAT EVEN IF THE SHOWERS AND STORMS APPROACHING DURING THE
OVERNIGHT HOURS LAST WELL INTO THE MORNING...THE ATMOSPHERE WILL
STILL HAVE TIME TO DESTABILIZE SUFFICIENTLY FOR REDEVELOPMENT
DURING THE AFTERNOON HOURS. THE CURRENT SET OF FORECASTS WILL
INDICATE PREVAILING -TSRA FROM 21-01Z IN THE METRO AREA THEN
22-02Z AT KACT. THE FRONT MAY PULL UP STATIONARY BEFORE REACHING
KACT...SO WINDS AFTER 13/02Z WILL LIKELY BE LIGHT
SOUTHEAST....WHILE WINDS IN THE METROPLEX WILL SHIFT TO THE
NORTHEAST BEHIND THE FRONT.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  91  71  87  72  92 /  40  50  10   5  10
WACO, TX              93  71  89  72  91 /  20  60  10  10  10
PARIS, TX             86  67  84  67  88 /  70  60  10   5   5
DENTON, TX            90  68  86  70  91 /  50  50  10   5  10
MCKINNEY, TX          89  66  86  68  89 /  60  50  10   5  10
DALLAS, TX            91  71  87  72  91 /  40  50  10   5  10
TERRELL, TX           89  69  87  69  90 /  30  60  10   5  10
CORSICANA, TX         92  71  88  71  90 /  20  60  10   5  10
TEMPLE, TX            92  71  89  71  91 /  20  60  10  10  10
MINERAL WELLS, TX     92  68  86  70  93 /  30  40   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /09
Hazardous weather outlook, Jun 12, 3:56 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
356 AM CDT THU JUN 12 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
356 AM CDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY NORTH OF
INTERSTATE 20 THIS MORNING. CLOUD TO GROUND LIGHTNING AND GUSTY
WINDS WILL BE THE MAIN THREATS WITH THE STRONGER STORMS.

SCATTERED SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AHEAD OF
AN APPROACHING COLD FRONT. THREATS THROUGH EARLY THIS EVENING
INCLUDE VERY LARGE HAIL TO BASEBALL SIZE...DESTRUCTIVE WINDS TO 70
MPH...AND POSSIBLY A FEW TORNADOES. STORMS ARE EXPECTED TO EVOLVE
INTO A SQUALL LINE BY MID EVENING AND BEYOND WITH A THREAT FOR
DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING.
THUNDERSTORMS CHANCES SHOULD END BY SUNRISE FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS MOST LIKELY FROM MID AFTERNOON THROUGH THIS
EVENING ACROSS MUCH OF NORTH AND CENTRAL TEXAS.

05/

In the hours before

Special weather statement, Jun 12, 4:04 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 AM CDT THU JUN 12 2014

TXZ100-101-120930-
JACK TX-YOUNG TX-
404 AM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN JACK COUNTY
  NORTHEASTERN YOUNG COUNTY

AT 404 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF OLNEY...MOVING SOUTHEAST AT 30
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PENNY-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3340 9863 3340 9843 3347 9843 3348 9842
      3348 9839 3338 9808 3312 9824 3333 9868
TIME...MOT...LOC 0904Z 294DEG 26KT 3341 9849
Special weather statement, Jun 12, 4:15 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT THU JUN 12 2014

TXZ091-092-121015-
MONTAGUE TX-COOKE TX-
415 AM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY
  MONTAGUE COUNTY

AT 416 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
NOCONA TO 26 MILES NORTHEAST OF NOCONA...MOVING SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BOWIE...NOCONA...ST. JO...
CALLISBURG...GAINESVILLE...LINDSAY...MUENSTER...FORESTBURG AND
STONEBURG.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3391 9759 3392 9748 3389 9744 3383 9744
      3383 9737 3389 9733 3387 9726 3392 9721
      3386 9716 3382 9720 3376 9718 3372 9711
      3386 9708 3387 9700 3395 9696 3358 9694
      3343 9728 3345 9782 3375 9798 3399 9764
TIME...MOT...LOC 0916Z 312DEG 24KT 3374 9781 3404 9739
Special weather statement, Jun 12, 4:30 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
430 AM CDT THU JUN 12 2014

TXZ101-121000-
JACK TX-
430 AM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  JACK COUNTY

AT 430 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF JACKSBORO...MOVING SOUTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO.

PEA TO PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED
FROM THIS STORM.

LAT...LON 3322 9791 3303 9792 3300 9823 3300 9824
      3326 9840 3339 9825
TIME...MOT...LOC 0930Z 315DEG 29KT 3326 9825
Special weather statement, Jun 12, 5:00 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 AM CDT THU JUN 12 2014

TXZ093-121030-
GRAYSON TX-
500 AM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  GRAYSON COUNTY

AT 459 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE
LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF DURANT TO 8 MILES NORTHWEST OF WHITESBORO...
MOVING SOUTHEAST AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELLS...COLLINSVILLE...
DENISON...DORCHESTER...HOWE...KNOLLWOOD...POTTSBORO...SHERMAN...TOM
BEAN...WHITESBORO AND EISENHOWER STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3389 9658 3384 9662 3382 9652 3378 9650
      3379 9642 3373 9637 3356 9638 3350 9650
      3349 9692 3385 9694 3388 9689 3386 9686
      3388 9679 3383 9676 3383 9673 3385 9670
      3392 9667
TIME...MOT...LOC 0959Z 341DEG 37KT 3402 9643 3373 9697
Special weather statement, Jun 12, 5:20 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 AM CDT THU JUN 12 2014

TXZ094-121045-
FANNIN TX-
520 AM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY

AT 520 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE
LEADING EDGE OF GUSTY THUNDERSTORMS ALONG A LINE EXTENDING FROM 25
MILES WEST OF HUGO TO 10 MILES EAST OF DENISON...MOVING SOUTHEAST AT
40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...HONEY GROVE...SAVOY AND BONHAM STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS. THE GUSTY WINDS MAY PRECEDE THE ONSET OF HEAVY RAIN AND HAIL
BY 20 MINUTES.

LAT...LON 3384 9584 3355 9585 3338 9612 3346 9638
      3371 9638 3370 9633 3377 9629 3376 9619
      3384 9615 3385 9601 3388 9600 3387 9595
      3388 9592
TIME...MOT...LOC 1020Z 315DEG 33KT 3400 9591 3370 9636

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 9:01 PM CDTSevere Thunderstorm WarningFWDStephens44 min
Jun 12, 4:04 AM CDTSpecial Weather StatementFWDJack26 min
Jun 12, 4:15 AM CDTSpecial Weather StatementFWDCooke, Montague60 min
Jun 12, 4:30 AM CDTSpecial Weather StatementFWDJack30 min
Jun 12, 5:00 AM CDTSpecial Weather StatementFWDGrayson30 min
Jun 12, 5:20 AM CDTSpecial Weather StatementFWDFannin25 min
Jun 12, 5:43 AM CDTSevere Thunderstorm WarningFWDLamar62 min
Jun 12, 6:09 AM CDTSpecial Weather StatementFWDCollin, Delta, Hopkins, Hunt21 min
Jun 12, 6:11 AM CDTSpecial Weather StatementFWDPalo Pinto34 min
Jun 12, 8:02 AM CDTSpecial Weather StatementFWDRains, Van Zandt28 min
Jun 12, 8:29 AM CDTSevere Thunderstorm WarningFWDVan Zandt61 min
Jun 12, 8:34 AM CDTSpecial Weather StatementFWDHill26 min
Jun 12, 8:40 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman30 min
Jun 12, 8:49 AM CDTSpecial Weather StatementFWDParker26 min
Jun 12, 9:03 AM CDTSpecial Weather StatementFWDNavarro27 min
Jun 12, 9:04 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt26 min
Jun 12, 9:22 AM CDTAreal Flood AdvisoryFWDHenderson, Van Zandt113 min
Jun 12, 9:36 AM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt114 min
Jun 12, 9:45 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt49 min
Jun 12, 11:00 AM CDTAreal Flood AdvisoryFWDAnderson2 hr
Jun 12, 11:14 AM CDTSpecial Weather StatementFWDDenton31 min
Jun 12, 5:48 PM CDTSpecial Weather StatementFWDHamilton27 min
Jun 12, 5:56 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas64 min
Jun 12, 6:57 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.